# SDR AALA202505024952

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 43,705 hours, 18,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GIRT BAR MISSING RED HEAT SHRINK TUBE FROM REPLACING SLIDE.   OBTAINED AND INSTALLED HEAT SHRINK MATERIAL. PER AMM 26-66-01.
